# SDR IPXA2023110919447

- Difficulty date: October 29, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 55,677 hours, 8,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 18713
- Condition: Damaged
- Location: No. 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - FOUND COCKPIT EMERGENCY ESCAPE DESCENT DEVICE SEAL BROKEN LOC: NO.6, NO.7, NO.8 TOTAL: 3 EA I.A.W AMM 25-61-01-002-001 REV 108 AND AMM 25-61-01-412-011 REV 108 REPLACED COCKPIT DESCENT DEVICE POS : NO.6 & NO.7 & NO.8 TOTAL 3 EA AND CONDITION CHECK NORMAL. REVIEW COMPLETE
